On the Wiener and Harary Index of Splitting Graphs

Authors

  • Francis Joseph H. Campena ̃ Mathematics and Statistics Department, De La Salle University, Manila
  • Ma. Christine G. Egan Mathematics and Statistics Department, De La Salle University, Manila
  • John Rafael M. Antalan Mathematics and Physics Department, Central Luzon State University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4316

Keywords:

Wiener Index, Harary Index, Splitting Graph

Abstract

In this study we define a graph operation on a finite simple graph G = (V, E) called the S-splitting graph of G where S is a non-empty subset of vertices of G. If S = V , then it is the splitting graph of G defined by E. Sampathkumar, and H.B. Walikar in the 1980’s. This paper investigates the Wiener and Harary indices of the S-splitting graph of G for some families of graph.

Downloads

How to Cite

Campena ̃ F. J. H. ., G. Egan, M. C., & Antalan, J. R. M. . (2022). On the Wiener and Harary Index of Splitting Graphs. European Journal of Pure and Applied Mathematics, 15(2), 602–619. https://doi.org/10.29020/nybg.ejpam.v15i2.4316